# SDR R61A201707160534

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 8,444 hours, 5,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011804
- Condition: Inoperative
- Location: Emergency Light
- Part time: 8,444 hours, 5,855 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR EXIT LIGHT INOPERATIVE DURING A TWO-DAY CHECK. R & R THE AFT RT EMERGENCY LIGHT BATTERY IAW AMM 33-50-01. OPS CHECKED GOOD.
